By the same authors

From the same journal

Multiplicity estimate for solutions of extended Ramanujan's system

Research output: Contribution to journalArticlepeer-review



Publication details

JournalJournal de Théorie des Nombres de Bordeaux
DatePublished - 2012
Issue number3
Number of pages9
Pages (from-to)773-781
Original languageEnglish


We establish a new multiplicity lemma for solutions of a differential system extending Ramanujan's classical differential relations. This result can be useful in the study of arithmetic properties of values of Riemann zeta function at odd positive integers (Nesterenko, 2011).

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations